# SDR CALA0000843

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- Aircraft time: 93,799 hours, 20,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB FORWARD FITTING CORRODED.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 53-50-00, FIGURE 1, 51-21-01, AND 51-31-01.
